MAUDE Adverse Event Report: Synthes GmbH 2.0MM DRILL BIT W/DEPTH MARK QC/110MM; Bit, Surgical

Synthes GmbH 2.0MM DRILL BIT W/DEPTH MARK QC/110MM; Bit, Surgical
Catalog Number 310.534
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/12/2026
Type of Reportable Event Malfunction

Brand Name
2.0MM DRILL BIT W/DEPTH MARK QC/110MM
Common Device Name
Bit, Surgical
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Werk Bettlach (CH)
muracherstrasse 3
bettlach CO 80132
SZ   80132
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50672434
Report Number8030965-2026-08940
Device Sequence Number9539778
Product Code GFG
UDI-Device Identifier07611819158962
UDI-Public(01)07611819158962(10)68P1228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number310.534
Device Lot Number68P1228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/12/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown